# SDR WX0A072613

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT WALKWAY EMER EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR TAIL COMPARTMENT WALKWAY EMER EXIT LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
